# SDR A6WA200540200

- Difficulty date: June 13, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL AT FS 484, LBL 27, IS CRACKED IN RADIUS APPROX .30 INCH LONG.  REMOVED CRACKED ANGLE, P/N 601R31171-17.  FABRICATED NEW ANGLE USING PERFORMED ANGLE P/N S6444-14 ETCHED, PRIMED, TOP COATED FABRICATED ANGLE.  INSTALLED FABRICATED ANGLE ON LEFT SIDE, INTERCOSTAL FS 484, RBL 27, IAW BOMBARDIER REO 601R-53-41-059 AND BR.  (M)
